# SDR ASOA201701311124

- Difficulty date: January 31, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 19,902 hours, 13,278 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CRJW34450314
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGERS SAW SMOKE & FA REPORTED SMELL OF ELECTRICAL SMOKE FROM SEAT 6 A/B. REMOVED AND REPLACED THE BURNT SIDEWALL LIGHT ON SEAT 6 A/B IAW AMM 33-21-07-000-801. OPS CHECKED GOOD.
